# SDR SWAA002225

- Difficulty date: November 4, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 44,709 hours, 44,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 610478
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EMERGENCY LIGHTING FLICKERING WHEN GROUND POWER SELECTED.  REMOVED AND REPLACED FWD EMERGENCY LIGHT POWER PACK PER MM.
